# SDR IPXA13B79631

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6531575510
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL HAS A HOLE. .5 DIA HOLE ON UPPER SKIN WITH CORE DAMAGE, BS 1026,  103 INCHES RT OF CENTER LINE.  REPAIRED IAW SRM 53-00-50-2R-1.
